Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

accutanenomz

Member
  • Total Reviews

    0
  • Content Count

    13
  • Joined

  • Last visited

Community Reputation

2 Neutral

About accutanenomz

  • Rank
    New Member

Profile Information

  • Gender
    Female
  1. Trust me, I know how you feel. I only truly stopped breaking out about 5 months into my course. I had SO many whiteheads below the skin and they all took forever to purge out of my skin. But it did, of course, eventually clear up.
  2. I'm actually not sure whether this is ok or not. I've read some people have no issues with it while others do. I think it depends on the individual and what they can tolerate. I just started on 20mg/week after going on a full course of Accutane. How's your progress on the microdose?
  3. On 20mg/week as well? I would appreciate it if you would update your progress here!
  4. Hi! So I finished a full Accutane (Oratane) course about a month back with a cumulative dosage of around 6000mg. Skin was great, zero oil, flawless. However, the day after I took my last pill, I noticed the oil returning almost IMMEDIATELY and 5 days later, became significantly oily mostly on my T-zone. Talked to my derm, and he prescribed me 0.025% tretinoin cream (Retacnyl). Have been trying it out for a month and it has not helped with the oiliness at all. I also have an increase in blackhead
  5. I'm currently using Vaseline, but it doesn't really help and I have to constantly reapply it. I also had to give up any kind of tinted lip products, which I'm very upset about! It's much too expensive to ship to where I am, thanks for your help though. Yes, he recommended those treatments to help me clear the clogged pores quicker as those were my main issues and they were very very stubborn. The chemical peeling and PDL is to help with the scarring! 60mg does seem like quite a high dose for you
  6. My derm said we would try out 6 months first and then see how it goes. Since I'm on such a low dose, and I've read that you got to take a cumulative dose of 120mg/kg, I'm thinking I could be on it for ~9 months or so. Ah, another cyst. Mine almost ALWAYS morph into a giant monster with a head, and I'm left with no choice but to pop it If I don't, I gotta walk around with a 3D lump on my face which is.. horrifying. So far, so good! Except that lump on my cheek. I actually popped it once becaus
  7. My derm said we would try out 6 months first and then see how it goes. Since I'm on such a low dose, and I've read that you got to take a cumulative dose of 120mg/kg, I'm thinking I could be on it for ~9 months or so. Ah, another cyst. Mine almost ALWAYS morph into a giant monster with a head, and I'm left with no choice but to pop it If I don't, I gotta walk around with a 3D lump on my face which is.. horrifying. So far, so good! Except that lump on my cheek. I actually popped it once becaus
  8. Eeeeek! Fight the urge to pop, squeeze, scratch, or touch those things. It's tough, but messing with them will only increase the time it takes for them to go away. I had a lot of white heads during months 1 and 2. Still got a couple here and there during month 3, but they seemed to go away in about a day 99% of the time...IF I didn't mess with them. Starting up month 4 now. No whiteheads at the moment, but still have red bumps and a couple of cysts along the jawline. The dryness is real. Has an
  9. Eeeeek! Fight the urge to pop, squeeze, scratch, or touch those things. It's tough, but messing with them will only increase the time it takes for them to go away. I had a lot of white heads during months 1 and 2. Still got a couple here and there during month 3, but they seemed to go away in about a day 99% of the time...IF I didn't mess with them. Starting up month 4 now. No whiteheads at the moment, but still have red bumps and a couple of cysts along the jawline. The dryness is real. Has
  10. Does anyone have issues with whiteheads on Accutane? Mine seems really prominent and I popped them.. And now there are red marks. Really stupid, I know.
  11. Hi, I'm on 20mg/day in Month 5. I saw signifiant improvement in mid Month 4, however in the past week I've been breaking out, although not as badly pre-accutane. It seems like the existing whiteheads are getting inflamed and coming to a head now, but I've also been breaking out in places that were previously already clear. Does anyone have similar experience? I'm afraid that my skin would continue to deteriorate. I thought being so far along in my treatment I would stop breaking out. T
×